# SDR R61A2023081800421

- Difficulty date: August 1, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 40,730 hours, 30,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: BAC1505100703
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON UPPER FLANGE CROSSBEAM FWD FUSE FR 17 LBL9-RBL9. REPAIRED CROSSBEAM PN BAC1505-100703 IAW SRM 53-00-10, REP3
